MathSciNet Relay Station
MathSciNet bibliographic data
MR35385 39.0X
Kneser, Hellmuth Reelle analytische Lösungen der Gleichung $\varphi(\varphi(x))=e\sp x$ und verwandter Funktional-gleichungen. (German) J. Reine Angew. Math. 187, (1949). 56–67.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement